| Model Number |
1119.0046 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a revision was needed to remove a creo cross connector to provide access to the pso site.
Additional Manufacturer Narrative
The device was not available for evaluation.No determinations could be made as to the cause of the reported issue.